# SDR IPXA2015052989535

- Difficulty date: May 28, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 23,488 hours, 15,905 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536155
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-12, MAIN CABIN FLOOR PANEL 241XFF HAS MULTIPLE DENTS AND A PUNCTURE.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-H.
